# SDR VNAA202411290025

- Difficulty date: October 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: SH670333891SH670
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESCRIPTION:
INITIAL INSPECTION: SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMENT AREA OF LEFT VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%,
BTW STGR 22LH TO STGR 21LH
CORRECTIVE ACTION:
SEVERAL DENTS ON FUSELAGE SKIN, SETTLEMENT AREA OF LEFT VENTRAL FIN FAIRING BTW FS 1069.75 TO REAR SPAR DATUM STABILIZER 67.5%, BTW STGR 22LH TO
STGR 21LH WERE REPAIRED PER REO 690-53-00-583 REV. - -
